RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2008, Volume 11, Number 1, Pages 37–45 (Mi sjim486)  

Достаточные условия центра для некоторых классов полиномиальных совершенно изохронных систем

E. P. Volokitinab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Novosibirsk State University

Full text: PDF file (250 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2009, 3:3, 401–408

Bibliographic databases:

UDC: 517.925.42
Received: 12.10.2007

Citation: E. P. Volokitin, “Достаточные условия центра для некоторых классов полиномиальных совершенно изохронных систем”, Sib. Zh. Ind. Mat., 11:1 (2008), 37–45; J. Appl. Industr. Math., 3:3 (2009), 401–408

Citation in format AMSBIB
\Bibitem{Vol08}
\by E.~P.~Volokitin
\paper Достаточные условия центра для некоторых классов полиномиальных совершенно изохронных систем
\jour Sib. Zh. Ind. Mat.
\yr 2008
\vol 11
\issue 1
\pages 37--45
\mathnet{http://mi.mathnet.ru/sjim486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2535247}
\transl
\jour J. Appl. Industr. Math.
\yr 2009
\vol 3
\issue 3
\pages 401--408
\crossref{https://doi.org/10.1134/S1990478909030119}


Linking options:
  • http://mi.mathnet.ru/eng/sjim486
  • http://mi.mathnet.ru/eng/sjim/v11/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:157
    Full text:48
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019